CSpace

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
therelaxingschemesforhamilionjacobiequations 期刊论文
journalofcomputationalmathematics, 2001, 卷号: 000, 期号: 003, 页码: 231
Authors:  Tang Huazhong;  Wu Huamu
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
ontheexplicitcompactschemesiiextensionofthestcecemethodonnonstaggeredgridsontheexplicitcompactschemesiiextensionofthestcecemethodonnonstaggeredgrid 期刊论文
journalofcomputationalmathematics, 2000, 卷号: 000, 期号: 005, 页码: 467
Authors:  Wu Huamu;  Tang Huazhong
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10